Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A catalogue of combinatorial geometries

Authors: John E. Blackburn, Henry H. Crapo and Denis A. Higgs
Journal: Math. Comp. 27 (1973), 155-166
MSC: Primary 05B35
MathSciNet review: 0419270
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We include in the microfiche section of this issue a catalogue of all the different geometric configurations which may be constructed from n points, $ n \leqq 8$, by specifying their points, lines, planes, . . . , colines, copoints, their flats of each rank. It suffices to list the copoints of each combinatorial geometry G, because the colines of G are the copoints of a geometry earlier in the list, which may be located by deleting one component of the designator of G.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 05B35

Retrieve articles in all journals with MSC: 05B35

Additional Information

Keywords: Combinatorial geometries, geometric lattice, configuration, catalogue of geometries, modular filter, Tutte polynomial
Article copyright: © Copyright 1973 American Mathematical Society